# SDR FDEA200907162647

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 41,261 hours, 28,935 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622143
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT RIB IS CRACKED, OTBD SIDE OF ACTUATOR FWD ATTACHMENT.  REMOVED CRACKED RIB AT NR 6 SLAT OUTBD SIDE OF ACTUATOR IAW SRM 51-30-2  FABRICATED NEW SLAT RIB, HEAT TREATED RIB TO T6 IAW FAS ENGINEERING REPORT   2-37153-801 REV A  VERIFIED HARDNESS IAW NDTM PT 6 51-00-00 FIG 20, LOCATED, DRILLED AND DE-BURRED NEW SLAT RIB IAW SRM 51-30-5  TREATED AND PRIMED RIB IAW SRM 51-10-2  INSTALLED NEW RIB IAW SRM 51-30-2.
